MAUDE Adverse Event Report: TEPHA, INC GALASHAPE 3D; SURGICAL SCAFFOLD

TEPHA, INC GALASHAPE 3D; SURGICAL SCAFFOLD
Model Number 100042-06
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on known information, there is no conclusive evidence that the device caused or contributed to the infection.Infection is a known inherent risk of surgery.Regarding infection- the warning section of the instructions for use states, "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold.".
 
Event or Problem Description
Physician reported that 9 days after the surgery; re-augmentation of left breast with implant and mesh located at the inferior pole (left breast only), the patient presented an elevated white blood cell count and showed signs and symptoms of an infection - redness, fever, malaise and aches.The patient was sent to the hospital, the breast implant and mesh were removed, the area flushed and a new implant was placed.No mesh was used in the second surgery.

Brand Name
GALASHAPE 3D
Common Device Name
SURGICAL SCAFFOLD
Manufacturer (Section D)
TEPHA, INC
99 hayden ave
suite 360
lexington MA 02421
MDR Report Key8000102
Report Number3005670760-2018-00003
Device Sequence Number16431810
Product Code OXF
UDI-Device Identifier00855920006195
UDI-Public01008559200061951718092410170413
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2018
Device Model Number100042-06
Device Catalogue NumberSH3D06
Device Lot Number170413
Was Device Available for Evaluation? No
Device Age10 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;